# SDR AALA202107268606

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 20,552 hours, 8,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT STORAGE CABINET EMERGENCY LIGHT INOPERATIVE. UPON INSPECTION FOUND 361WL1 PINS NOT SECURED. RE SECURED WIRES AT 361WL1 PER AMM 20-18-01.
